I just started on Armour (30mg) It's only been 1 week. I just started getting this tightness in my throat that is bothering me. It feels full and I can sometimes feel a pulse there. Is this the thyroid reacting to the sudden increase in meds? I keep on thinking the "c" word. My Doc has not done an ultrasound, should he have?
I had that feeling being hypo several times, but it got worse after starting and increasing a thyroid med from a hypo point. It was a worrysome feeling that you cant ignore, I mean its your throat!
Three desiccated meds I was on, each had availability issues one after another in one year. That was he// on my body. On the other hand, I got to know what being really hypo and starting a new med felt like more times than I wanted. Some strange things happened, this was one.
It never hurt to have an ultra sound. Those of us with nodules on the thyroid are reminded to get them every 18 months. After Roger Ebert just dying from thyroid cancer (rare to die from it), I understand the importance.
Thanks, my doc wants to see me soon for a recheck. I will definitely ask about it. I can say it's much better today though. I've gone through so many slight changes since starting. It's all so new to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.